Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 93, NWS Lincoln, IL

July 11, 20206 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2020, 9:23 PM CDT for 6 counties in Illinois. It was in force for 67 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2020, 9:23 PM CDT (02:23 UTC)
Expired
Jul 11, 2020, 10:30 PM CDT
In force
67 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 55 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 9:35 PM CDTTSTM WND DMGBellflower, IL12 INCH TREE LIMB FELL ON AN APARTMENT BUILDING
Jul 11, 9:35 PM CDTTSTM WND DMGBellflower, ILTREE LIMBS DOWN BLOCKING STREETS
Jul 11, 9:50 PM CDTTSTM WND DMGDecatur, ILNUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN.
Jul 11, 10:00 PM CDTTSTM WND DMG3 Ssw Champaign, ILSIX INCH DIAMETER TREE LIMB DOWN. TIME ESTIMATED BY RADAR.
Jul 11, 10:04 PM CDTTSTM WND GST 60Willard Airport, IL
Jul 11, 10:10 PM CDTHAIL 0.88Mount Zion, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:58 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS53 KILX 120223
SVRILX
ILC019-039-107-113-115-147-120330-
/O.NEW.KILX.SV.W.0093.200712T0223Z-200712T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
923 PM CDT Sat Jul 11 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Logan County in central Illinois...
  Piatt County in central Illinois...
  De Witt County in central Illinois...
  Southeastern McLean County in central Illinois...
  Champaign County in east central Illinois...
  Macon County in central Illinois...

* Until 1030 PM CDT.

* At 923 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles east of Colfax to 6 miles west of Farmer
  City to near Mount Pulaski, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Champaign, Decatur, Rantoul, Clinton, Monticello, Urbana, Savoy,
  Mahomet, Mount Zion, Le Roy, Forsyth, Farmer City, Fisher, Maroa,
  Bement, Mount Pulaski, Cerro Gordo, Harristown, Long Creek and
  Warrensburg.

This includes the following highways...
 Interstate 57 between mile markers 226 and 257.
 Interstate 72 between mile markers 129 and 182.
 Interstate 74 between mile markers 150 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3995 8834 3973 8898 3988 8922 3992 8922
      3992 8928 3999 8940 4027 8883 4062 8852
      4061 8846 4040 8846 4040 8793 4029 8793
TIME...MOT...LOC 0223Z 298DEG 30KT 4058 8848 4025 8876 3999 8935 

HAIL...<.75IN
WIND...60MPH
 
$$

Barnes
2 follow-up statements
439 
WWUS53 KILX 120300
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1000 PM CDT Sat Jul 11 2020

ILC039-107-113-120309-
/O.CAN.KILX.SV.W.0093.000000T0000Z-200712T0330Z/
Logan-De Witt-McLean-
1000 PM CDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN...DE WITT
AND SOUTHEASTERN MCLEAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Illinois.

LAT...LON 3995 8834 3973 8898 3987 8920 4006 8877
      4006 8875 4007 8874 4015 8855 4040 8833
      4040 8793 4029 8793
TIME...MOT...LOC 0259Z 298DEG 30KT 4044 8814 4011 8842 3985 8901 

$$

ILC019-115-147-120330-
/O.CON.KILX.SV.W.0093.000000T0000Z-200712T0330Z/
Piatt-Champaign-Macon-
1000 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR PIATT...CENTRAL CHAMPAIGN AND CENTRAL MACON COUNTIES...

At 959 PM CDT, severe thunderstorms were located along a line
extending from near Paxton to Seymour to near Harristown, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Champaign, Decatur, Rantoul, Monticello, Urbana, Savoy, Mahomet,
Mount Zion, Forsyth, Fisher, Bement, Cerro Gordo, Harristown, Long
Creek, Warrensburg, Thomasboro, Gifford, Argenta, Oreana and Niantic.

This includes the following highways...
 Interstate 57 between mile markers 226 and 257.
 Interstate 72 between mile markers 129 and 182.
 Interstate 74 between mile markers 167 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3995 8834 3973 8898 3987 8920 4006 8877
      4006 8875 4007 8874 4015 8855 4040 8833
      4040 8793 4029 8793
TIME...MOT...LOC 0259Z 298DEG 30KT 4044 8814 4011 8842 3985 8901 

HAIL...<.75IN
WIND...60MPH
 
$$

Barnes
622 
WWUS53 KILX 120325
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1025 PM CDT Sat Jul 11 2020

ILC019-115-147-120334-
/O.EXP.KILX.SV.W.0093.000000T0000Z-200712T0330Z/
Piatt-Champaign-Macon-
1025 PM CDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR PIATT...CENTRAL CHAMPAIGN AND
CENTRAL MACON COUNTIES WILL EXPIRE AT 1030 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Illinois.

LAT...LON 3995 8834 3973 8898 3987 8920 4006 8877
      4006 8875 4007 8874 4015 8855 4040 8833
      4040 8793 4029 8793
TIME...MOT...LOC 0324Z 298DEG 30KT 4034 8790 4001 8818 3975 8877 

$$

Barnes

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:41 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 11, 6:41 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
641 PM CDT Sat Jul 11 2020

.SYNOPSIS...
Issued at 252 PM CDT Sat Jul 11 2020

Scattered thunderstorms are possible tonight, as an upper level
disturbance tracks southeast across the region. Some storms could
be severe this evening, with damaging wind gusts and hail. Locally
heavy rain is also possible. Scattered showers and storms may
linger over eastern Illinois Sunday morning, though most of the
day will be dry and cooler. High pressure will start the work week
with dry and seasonable conditions.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 252 PM CDT Sat Jul 11 2020

Outflow boundary currently draped from north of Danville,
northwest to near DVN, then up to convection developing in central
IA. This should be the focus for isolated strong to severe storms
into the early evening. Besides this zone of low level convergence,
not much in the way of forcing until the upstream ascent ahead of
a strong shortwave over western MN. This has sparked a more
concentrated area of storms over southern MN, which should develop
southeast across IA this afternoon, and eventually into the state
this evening. This will bring the more widespread threat for
storms, some of which could be severe. 18z ILX sounding featured
ample instability at 2800 J/kg SBCAPE and fairly impressive (by
July standards) deep layer shear at 35-40 kt. Short range models
suggest this favorable atmosphere will persist well into the
evening, with some diurnal lowering of instability, but a 75 kt
upper jet streak diving towards southern IL to keep better shear
in place. CAMs favor the northeast third of the CWA
(near/northeast of I-74 corridor) to be most impacted by the storm
complex, in an 8 pm to 2 am window. Damaging downbursts to be the
main threat, but if a stronger cold pool can organize then a more
widespread damaging wind event could evolve from a QLCS or
forward propagating MCS.

Scattered showers and storms could percolate late tonight and
into Sunday morning, especially over eastern IL with the passage
of the mid level trof axis. Northwest gradient behind the system
at 10-20 mph and increased could cover will keep highs several
degrees lower at 82-85F.

.LONG TERM...(Monday through Saturday)
ISSUED AT 252 PM CDT Sat Jul 11 2020

High pressure settles over the area Monday, then begins to shift
east on Tuesday. This results in quiet and seasonable weather,
with highs again getting up near 90 on Tuesday.

Tuesday night through Thursday the pattern turns more active as
the upper jet dips south from Canada into the Midwest. This will
allow a series of shortwaves to cross the region, producing
periodic scattered storms. Severe and heavy rain potential may
evolve but is too far for any confidence in those details.

For Friday into next weekend, latest run of medium range guidance
suggests the upper ridge to our south will gradually build north.
This trends the forecast towards drier and hotter weather for the
end of the extended forecast.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 641 PM CDT Sat Jul 11 2020

Boundary stretched near the I-74 corridor early this evening will
be a focus for isolated thunderstorms for the next couple hours.
A better chance for more organized storm complex will track
southeast out of Iowa later this evening. This is primarily
expected to affect the I-74 sites where predominant TSRA has been
included for a few hours. Brief IFR conditions possible in
stronger storms. Not confident on show far south this will build
so kept out of SPI/DEC for now. The system is expected to push out
after 07-08z, though showers could linger near CMI past sunrise.
VFR conditions to follow for Sunday. Surface pressure gradient
should produce north winds gusting near 20 kt from late morning
through the afternoon.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...25
Hazardous weather outlook, Jul 11, 3:03 PM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
303 PM CDT Sat Jul 11 2020

ILZ027>031-037-038-043>046-122015-
Champaign-De Witt-Knox-Marshall-McLean-Peoria-Piatt-Stark-
Tazewell-Vermilion-Woodford-
303 PM CDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms are possible late this afternoon and this
evening. Some storms may be severe, with locally damaging wind
gusts and isolated large hail. Heavy rain is also possible with
these storms and may result in localized flash flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A few lingering showers and thunderstorms are possible Sunday, but
these are not expected to be severe.

Additional thunderstorms are possible at times Tuesday night through
Friday. It is too early to determine the potential for severe
weather with these thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through late
evening. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

ILZ036-040>042-047>057-061>063-066>068-071>073-122015-
Cass-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-
Effingham-Fulton-Jasper-Lawrence-Logan-Macon-Mason-Menard-Morgan-
Moultrie-Richland-Sangamon-Schuyler-Scott-Shelby-
303 PM CDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms are possible tonight. Some storms may be
severe, with locally damaging wind gusts and isolated large hail.
Heavy rain is also possible with these storms and may result in
localized flash flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A few lingering showers and thunderstorms are possible Sunday, but
these are not expected to be severe.

Additional thunderstorms are possible at times Tuesday night
through Friday. It is too early to determine the potential for
severe weather with these thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through late
evening. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

25

In the hours before

Local storm report, Jul 11, 8:31 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             TRIVOLI                 40.69N 89.88W
07/11/2020  E1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORT OF HAIL GROWING.

&&

SBAKER
Local storm report, Jul 11, 8:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     PRINCEVILLE             40.93N 89.76W
07/11/2020                   PEORIA             IL   EMERGENCY MNGR

            REPORT OF TREES DOWN.

&&

SBAKER
Local storm report, Jul 11, 8:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     3 E FARMINGTON          40.70N 89.95W
07/11/2020  M62.00 MPH       PEORIA             IL   EMERGENCY MNGR

            ONE TREE LIMB DOWN

0825 PM     TSTM WND GST     3 E FARMINGTON          40.70N 89.95W
07/11/2020  M71.00 MPH       PEORIA             IL   EMERGENCY MNGR

0826 PM     HAIL             4 SE SECOR              40.70N 89.08W
07/11/2020  E1.50 INCH       WOODFORD           IL   TRAINED SPOTTER

0827 PM     TSTM WND GST     3 E HANNA CITY          40.69N 89.74W
07/11/2020  M65.00 MPH       PEORIA             IL   EMERGENCY MNGR

0836 PM     HAIL             PEKIN                   40.57N 89.63W
07/11/2020  E1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

&&

ERWIN
Local storm report, Jul 11, 8:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     3 S MORTON              40.57N 89.47W
07/11/2020  M76 MPH          TAZEWELL           IL   EMERGENCY MNGR

&&

SBAKER
Local storm report, Jul 11, 8:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 S SECOR               40.70N 89.14W
07/11/2020  M1.25 INCH       WOODFORD           IL   COCORAHS

0438 PM     HAIL             FOOSLAND                40.36N 88.43W
07/11/2020  E1.50 INCH       CHAMPAIGN          IL   PUBLIC

0452 PM     HAIL             2 NE BLOOMINGTON        40.49N 88.94W
07/11/2020  M0.75 INCH       MCLEAN             IL   PUBLIC

0520 PM     HAIL             E URBANA                40.11N 88.21W
07/11/2020  E1.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

            ON THE EAST SIDE OF TOWN

0525 PM     HAIL             3 ENE NORMAL            40.53N 88.95W
07/11/2020  M1.00 INCH       MCLEAN             IL   NWS EMPLOYEE

0535 PM     HAIL             PHILO                   40.00N 88.16W
07/11/2020  M1.75 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0600 PM     HAIL             1 SW CHAMPAIGN          40.10N 88.28W
07/11/2020  E1.50 INCH       CHAMPAIGN          IL   PUBLIC

            ALSO REPORTS OF 1.25 INCH HAIL IN THE SAME AREA.

0600 PM     HAIL             1 SW CHAMPAIGN          40.10N 88.28W
07/11/2020  M1.00 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0620 PM     TSTM WND DMG     3 SE PHILO              39.97N 88.12W
07/11/2020                   CHAMPAIGN          IL   TRAINED SPOTTER

            TREE BRANCHES BLOWN OFF. ESTIMATED 60MPH WINDS.

0741 PM     HAIL             BARTONVILLE             40.64N 89.66W
07/11/2020  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0755 PM     HAIL             MARQUETTE HEIGHTS       40.62N 89.60W
07/11/2020  M1.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0755 PM     HAIL             BARTONVILLE             40.64N 89.66W
07/11/2020  E2.50 INCH       PEORIA             IL   PUBLIC

0805 PM     HAIL             GROVELAND               40.61N 89.53W
07/11/2020  E0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

0808 PM     HAIL             2 W EUREKA              40.72N 89.31W
07/11/2020  E1.00 INCH       WOODFORD           IL   TRAINED SPOTTER

0814 PM     TSTM WND DMG     PRINCEVILLE             40.93N 89.76W
07/11/2020                   PEORIA             IL   EMERGENCY MNGR

            REPORT OF TREES DOWN.

0820 PM     TSTM WND GST     3 E FARMINGTON          40.70N 89.95W
07/11/2020  M62.00 MPH       PEORIA             IL   EMERGENCY MNGR

            ONE TREE LIMB DOWN

0825 PM     TSTM WND GST     3 E FARMINGTON          40.70N 89.95W
07/11/2020  M71.00 MPH       PEORIA             IL   EMERGENCY MNGR

0826 PM     HAIL             4 SE SECOR              40.70N 89.08W
07/11/2020  E1.50 INCH       WOODFORD           IL   TRAINED SPOTTER

0827 PM     TSTM WND GST     3 E HANNA CITY          40.69N 89.74W
07/11/2020  M65.00 MPH       PEORIA             IL   EMERGENCY MNGR

0830 PM     HAIL             TRIVOLI                 40.69N 89.88W
07/11/2020  E1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORT OF HAIL GROWING.

0836 PM     HAIL             1 SSW PEORIA            40.73N 89.62W
07/11/2020  E1.25 INCH       PEORIA             IL   MESONET

0836 PM     HAIL             PEKIN                   40.57N 89.63W
07/11/2020  E1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0845 PM     TSTM WND DMG     2 E BRIMFIELD           40.84N 89.85W
07/11/2020                   PEORIA             IL   EMERGENCY MNGR

            TREES DOWN

0845 PM     TSTM WND DMG     ELMWOOD                 40.78N 89.97W
07/11/2020                   PEORIA             IL   EMERGENCY MNGR

            TREES DOWN IN TOWN

0846 PM     TSTM WND GST     3 S MORTON              40.57N 89.47W
07/11/2020  M76.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0850 PM     TSTM WND GST     ROANOKE                 40.80N 89.20W
07/11/2020  M51.00 MPH       WOODFORD           IL   EMERGENCY MNGR

&&

ERWIN
Local storm report, Jul 11, 9:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     4 WNW PEORIA            40.78N 89.67W
07/11/2020                   PEORIA             IL   EMERGENCY MNGR

            ROOF AND SHEETING TORN OFF OF A BUILDING

0829 PM     TSTM WND DMG     BARTONVILLE             40.64N 89.66W
07/11/2020                   PEORIA             IL   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED BY RADAR.

0835 PM     TSTM WND DMG     BELLEVUE                40.69N 89.67W
07/11/2020                   PEORIA             IL   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED BY RADAR.

0840 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
07/11/2020                   PEORIA             IL   BROADCAST MEDIA

            LARGE TREE AND POWER LINES DOWN ON HIGH ST.

0900 PM     HAIL             HOPEDALE                40.42N 89.42W
07/11/2020  E1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

&&

ERWIN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:38 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark37 min
Jul 11, 7:44 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell46 min
Jul 11, 8:07 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford38 min
Jul 11, 8:22 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell38 min
Jul 11, 8:27 PM CDTSevere Thunderstorm WarningILXFulton, McLean, Peoria, Tazewell, Woodford49 min
Jul 11, 8:42 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford31 min
Jul 11, 9:03 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Tazewell42 min
Jul 11, 10:11 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Macon, Moultrie and 3 more49 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.